首页    期刊浏览 2024年10月07日 星期一
登录注册

文章基本信息

  • 标题:Homoclinic orbits of sub-linear Hamiltonian systems with perturbed terms
  • 本地全文:下载
  • 作者:Haiyan Lv ; Guanwei Chen
  • 期刊名称:Boundary Value Problems
  • 印刷版ISSN:1687-2762
  • 电子版ISSN:1687-2770
  • 出版年度:2021
  • 卷号:2021
  • 期号:1
  • 页码:1
  • DOI:10.1186/s13661-021-01510-z
  • 出版社:Hindawi Publishing Corporation
  • 摘要:By using variational methods, we obtain the existence of homoclinic orbits for perturbed Hamiltonian systems with sub-linear terms. To the best of our knowledge, there is no published result focusing on the perturbed and sub-linear Hamiltonian systems.
  • 关键词:37J45 ; 37K05
国家哲学社会科学文献中心版权所有